Tohoku Mathematical Journal

A note on a Fourier multiplier of two variables

Shuichi Sato

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 33, Number 1 (1981), 139-143.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178229501

Digital Object Identifier
doi:10.2748/tmj/1178229501

Mathematical Reviews number (MathSciNet)
MR0613115

Zentralblatt MATH identifier
0507.42007

Subjects
Primary: 42B15: Multipliers

Citation

Sato, Shuichi. A note on a Fourier multiplier of two variables. Tohoku Math. J. (2) 33 (1981), no. 1, 139--143. doi:10.2748/tmj/1178229501. https://projecteuclid.org/euclid.tmj/1178229501


Export citation

References

  • [1] L. CARLESON AND P. SJOLIN, Oscillatory integrals and a multiplier problem for the disc, Studia Math. 44 (1972), 287-299.
  • [2] A. CORDOBA, A note on Bochner-Riesz operators, Duke Math. J. 46 (1979), 505-511
  • [3] C. FEPFERMAN, A note on spherical summation multipliers, Israel J. Math. 15 (1973), 44-52.
  • [4] L. HORMANDER, Oscillatory integrals and multipliers on FLP, Ark. Mat. 11 (1973), 1-11
  • [5] P. SJOLIN, Fourier multipliers and estimates of the Fourier transform of measure carried by smooth curves in R2, Studia Math. 51 (1974), 169-182.